# SDR 96FDEA01517

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, GREEN NOSE GEAR LIGHT EXTINGUISHED AFTER THREE GREEN GEAR INDICATIONS WERE OBTAINED, NO RED UNSAFE LIGHTS CAME ON.  GEAR WAS RECYCLED, SAFE INDICATOR WAS OBTAINED AND VISUALLY CHECKED.  REMOVED AND REPLACED NG DOWN AND LOCK POSITION SWITCH, CHECKS GOOD.
